# SDR AALA20100327TUL01

- Difficulty date: March 27, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 64,353 hours, 23,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECK STATION 1720 RIGHT BUTTLINE 63 THE WEB UNDER BATH TUB FITTING IS CORRODED.  INSTALLED NEW WEB PER SRM 51-40-02.
